Jump to content

Coming Off Valdoxan


Recommended Posts

I've been off valdoxan for 3 weeks and although i'm not experiencing headaches/migraines or lethargy anymore (due to the drug) I feel EXTREMELY irritable and angry. I can go from calm to rage in about 3 seconds. I've not experienced this anger/irritability before and i'm left wondering if it's due to discontinuing valdoxan? I've read that the drug can be ceased without tapering and not cause discontinuation syndrome but i'm very curious to hear if anyone else has experienced something similar after stopping it (and for how long). I actually tapered my dose down from 50mg->25mg->12.5mg over a few weeks (probably because i'm so used to the weaning process after all these years).

Link to comment
Share on other sites

  • 5 months later...
  • 7 years later...

Hi there, I've stopped Valdoxan 2 weeks ago cold turkey. I've been experiencing episodes of extreme fatigue and even some body aches. Out of the 15 days without it, probably 10 were really bad, and 5 a bit better but still with the tireness and weakness. I haven't experienced any headaches etc, but did have what you mentioned - very irritable and calm to rage in 3 seconds. I have been yelling a lot with my kids, which is not good. I keep wondering if I'm this moody because I'm so tired though. How long did this last for you? Thanks!

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...